Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 35 found articles
 
 
  Linear difference and differential operators with unbounded operator coefficients in weight spaces
 
 
Title: Linear difference and differential operators with unbounded operator coefficients in weight spaces
Author: Bichegkuev, M. S.
Appeared in: Mathematical notes
Paging: Volume 86 (2009) nr. 5-6 pages 637-644
Year: 2009
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 35 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands